RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 579–583 (Mi tvp2392)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A queueing system with local interaction

V. A. Malyšev, I. P. Caregradskiĭ

Moscow

Abstract: A Markovian queueing system consisting of the finite number of birth-death processes with simple interactions between them is examined. We obtain sufficient conditions lor its ergodicity and non-recurrency.

Full text: PDF file (361 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 619–624

Bibliographic databases:

Received: 11.03.1979

Citation: V. A. Malyšev, I. P. Caregradskiǐ, “A queueing system with local interaction”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 579–583; Theory Probab. Appl., 27:3 (1983), 619–624

Citation in format AMSBIB
\Bibitem{MalTsa82}
\by V.~A.~Maly{\v s}ev, I.~P.~Caregradski{\v\i}
\paper A queueing system with local interaction
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 579--583
\mathnet{http://mi.mathnet.ru/tvp2392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673932}
\zmath{https://zbmath.org/?q=an:0517.60094|0485.60095}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 619--624
\crossref{https://doi.org/10.1137/1127071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2392
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:158
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020